# SDR SIMA20200203007

- Difficulty date: January 20, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N542EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10321
- Aircraft time: 21,309 hours, 15,697 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT SIDE SKIN HAS A CRACKED STEP SUPPORT ANGLE NEXT TO THE HANDRAIL BRACKET.  THIS WAS A PREVIOUS REPAIR.-C/A-REPAIRED PASSENGER DOOR AFT SIDE STEP ANGLE SUPPORT IAW SRM 52-11-04-201-004-A01.
